What happens if you take too many Nitros?

New Topic Post Reply Printable Version
[ Missing Key Value : en-US, 709 | Missing Key Value : en-US, 708 ]

Potsie
Regular Member


Date Joined Oct 2009
Total Posts : 291
   Posted 10/26/2010 3:19 PM (GMT -6)   
My hubby ate them like candy, even for heartburn. I think that's what killed him. He died on the 22nd of this month.

stkitt
Elite Member


Date Joined Apr 2007
Total Posts : 32602
   Posted 10/27/2010 10:09 AM (GMT -6)   
Dear Potsie,
 
I was so sorry to read of your husband's death in another forum.
 
I believe you said he had heart disease.  It does sound like he was having some major issues if he was taking so many of the NTG tabs. 

Dizziness, lightheadedness, or fainting when sitting up or standing; flushing of face and neck; headache;  nausea and vomiting can be the most common side effects of NTG. 

I know this is a difficult time for you and you so badly want to know why he died.  This is part of the grieving process so please know it is normal for you to feel this way ~ searching for the cause of his death.

Blessings to you,

Kitt




~~Kitt~~
Moderator: Anxiety/Panic, Osteoarthritis, GERD/Heartburn and Heart/Cardiovascular Disease.
www.healingwell.com

"If you can't change the world, change your world"
New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, July 18, 2018 1:38 PM (GMT -6)
Missing Key Value : en-US, 697
View Active Threads


Missing Key Value : en-US, 703
This forum has 161862 registered members. Please welcome our newest member, JenniferJiffy.
475 Guest(s), 14 Registered Member(s) are currently online.  Details
Balladeer, kyleds8, Dahlias, vminas01, countess18, tickbite666, Michael_T, jl6, getting by, 142, Redwing57, InTheShop, borborygmi, straydog